# SDR 9514971153

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153US
- Make and model: Doug DC-10-40
- Aircraft serial: 46762
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pneu Ind Loop
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

DURING CRUISE, THE NR 2 PNEUMATIC MANIFOLD FAIL LIGHT ILLUMINATED.  FLIGHT RETURNED TO HNL.  FOUND THE NR 2 LOOP BAD, DEFERRED PER MEL 36-10A.
